Question and answer
People who suddenly stop taking large doses can experience ___________ including anxiety, insomnia, tremors, delirium, convulsions, and possible death. A. addiction, B. disease symptoms C. withdrawal symptoms,
People who suddenly stop taking large doses can experience WITHDRAWAL SYMPTOMS including anxiety, insomnia, tremors, delirium, convulsions, and possible death.
debnjerry|Points 46899|
Question
Asked 5/14/2013 4:33:17 PM
Updated 8/20/2015 11:54:37 AM
0 Answers/Comments
This answer has been confirmed as correct and helpful.
Confirmed by Andrew. [8/20/2015 11:54:37 AM]
Get an answer
New answers
Rating

There are no new answers.

Comments

There are no comments.

Add an answer or comment
Log in or sign up first.
27,936,823
questions answered
GET
Answers.
GET THE APP.
weegy*
*
Get answers from Weegy and a team of really smart live experts.
S
L
P
C
Points 538 [Total 1582] Ratings 2 Comments 518 Invitations 0 Online
S
R
L
R
P
R
P
R
R
R
R
P
R
P
Points 463 [Total 2472] Ratings 4 Comments 423 Invitations 0 Offline
S
L
Points 364 [Total 510] Ratings 1 Comments 354 Invitations 0 Offline
S
Points 30 [Total 30] Ratings 3 Comments 0 Invitations 0 Offline
S
Points 20 [Total 20] Ratings 2 Comments 0 Invitations 0 Offline
S
Points 19 [Total 19] Ratings 1 Comments 9 Invitations 0 Offline
S
L
R
P
Points 18 [Total 1381] Ratings 0 Comments 18 Invitations 0 Offline
S
Points 12 [Total 12] Ratings 0 Comments 2 Invitations 1 Offline
S
Points 12 [Total 12] Ratings 0 Comments 12 Invitations 0 Offline
S
Points 11 [Total 11] Ratings 1 Comments 1 Invitations 0 Offline
* Excludes moderators and previous
winners (Include)
Home | Contact | Blog | About | Terms | Privacy | © Purple Inc.